One woman had a near trouble-free time getting off of Effexor.
I was taking effexor for about 4 months due to having a anxiaty attack one day.
One day I just felt like I was ready to get off of them.
I started by slowly bringing down my dosage. Did that for 2 weeks. The 3rd week I stopped taking them all together.
The worst sympton I felt was the dizzy feeling, I think they call it vertigo. That lasted for up to 2 weeks after stopping the medication.
I am proud to say I am now completly effexer free, with no side affects any longer. It can be done. Just go slow !
4 thoughts on “The Effexor Chronicles: Lucky Her”
I have trouble STARTING Effexor – two weeks of really nasty shaking, getting very tired very quickly so I can’t leave the house in case I suddenly need to sleep – really horrible.
I’ve come off it twice, and both times I just started to forget to take them. If I missed a few days at once then I started to worry about the side-effects of taking them again, so decided not to take any more and had no bad effects from that apart from slightly odd blood-pressure feelings e.g. when standing up too fast.
Wow it’s great. Indeed it is an achievement to withdraw from EFFEXOR.
Pls take care and do not fall into it again.Try to
Cure Depression Naturally
I for one can say, I hated Effexor. With a passion.
I’m going slower than most… opening the capsules and counting the granules! So far so good, but have gone the traditionally ‘slow wean’ before, and it was hell. You are lucky to have had success, but not everyone does. Effexor is evil. Glad you’re doing well 🙂